Further investigation on iteration processes for pseudocontractive mappings with application

Eric U. Ofoedu, Habtu Zegeye

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

A new iterative method for approximating fixed points of bounded and continuous pseudocontractive mapping is proposed and a strong convergence theorem is obtained. As an application, we prove that a slight modification of our new scheme could be employed for approximating zeros of bounded and continuous accretive operators. Our theorems extend and unify most of the results that have been proved for this class of mappings.

Original languageEnglish
Pages (from-to)153-162
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume75
Issue number1
DOIs
Publication statusPublished - Jan 1 2012

Fingerprint

Pseudocontractive Mapping
Iteration
Accretive Operator
Strong Theorems
Iterative methods
Strong Convergence
Convergence Theorem
Fixed point
Zero
Theorem
Class

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{10177f265513416486693081b0184881,
title = "Further investigation on iteration processes for pseudocontractive mappings with application",
abstract = "A new iterative method for approximating fixed points of bounded and continuous pseudocontractive mapping is proposed and a strong convergence theorem is obtained. As an application, we prove that a slight modification of our new scheme could be employed for approximating zeros of bounded and continuous accretive operators. Our theorems extend and unify most of the results that have been proved for this class of mappings.",
author = "Ofoedu, {Eric U.} and Habtu Zegeye",
year = "2012",
month = "1",
day = "1",
doi = "10.1016/j.na.2011.08.015",
language = "English",
volume = "75",
pages = "153--162",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "1",

}

Further investigation on iteration processes for pseudocontractive mappings with application. / Ofoedu, Eric U.; Zegeye, Habtu.

In: Nonlinear Analysis, Theory, Methods and Applications, Vol. 75, No. 1, 01.01.2012, p. 153-162.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Further investigation on iteration processes for pseudocontractive mappings with application

AU - Ofoedu, Eric U.

AU - Zegeye, Habtu

PY - 2012/1/1

Y1 - 2012/1/1

N2 - A new iterative method for approximating fixed points of bounded and continuous pseudocontractive mapping is proposed and a strong convergence theorem is obtained. As an application, we prove that a slight modification of our new scheme could be employed for approximating zeros of bounded and continuous accretive operators. Our theorems extend and unify most of the results that have been proved for this class of mappings.

AB - A new iterative method for approximating fixed points of bounded and continuous pseudocontractive mapping is proposed and a strong convergence theorem is obtained. As an application, we prove that a slight modification of our new scheme could be employed for approximating zeros of bounded and continuous accretive operators. Our theorems extend and unify most of the results that have been proved for this class of mappings.

UR - http://www.scopus.com/inward/record.url?scp=80053961793&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80053961793&partnerID=8YFLogxK

U2 - 10.1016/j.na.2011.08.015

DO - 10.1016/j.na.2011.08.015

M3 - Article

AN - SCOPUS:80053961793

VL - 75

SP - 153

EP - 162

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 1

ER -